# SDR MASA200601097

- Difficulty date: April 15, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 15,909 hours, 12,400 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7156 IAD - YAW DAMP NR 2 INOP.   MX RESET SYSTEM.  OP'S CHECK GOOD.
